Facebook Pixel
EmpowHER Guest

Why do I have pain in my lower abdomen, back and legs???

By Anonymous January 5, 2011 - 10:13pm
Rate This

I started to take Danazol on Dec 16.2010 for six weeks before my endomitrial ablation surgery, but a week and a half ago I started to experience pain and my lower abdomen, back and legs, like menstrual cramps that comes and goes during the day. Is this a side effect that i wasn't aware off or something else?

Add a Comment1 Comments

Hi Anonymous,
Thank you for your question and for finding EmpowHER. Since you are under the care of your doctor currently, and with these symptoms, you should give their office a call to see what they think. In the meantime, here is information about Danazol for you to review: Danazol Information
Good luck and let us know what you find out.

January 7, 2011 - 8:28am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Endometriosis Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!